CSpace
线性复值随机跳跃——扩散方程隐Miltein格式的渐近稳定性
刘小倩1; 吴声昌2; 李镇华1
1997
Source Publication计算物理
ISSN1001-246X
Volume014Issue:004Pages:505
Abstract给出了线性复值随机跳跃-扩散方程隐Miltein格式的渐近均方的必要条件,并揭示了离散步长的稳定区域与格式隐性之间的关系。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44074
Collection中国科学院数学与系统科学研究院
Affiliation1.香港城市大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
刘小倩,吴声昌,李镇华. 线性复值随机跳跃——扩散方程隐Miltein格式的渐近稳定性[J]. 计算物理,1997,014(004):505.
APA 刘小倩,吴声昌,&李镇华.(1997).线性复值随机跳跃——扩散方程隐Miltein格式的渐近稳定性.计算物理,014(004),505.
MLA 刘小倩,et al."线性复值随机跳跃——扩散方程隐Miltein格式的渐近稳定性".计算物理 014.004(1997):505.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘小倩]'s Articles
[吴声昌]'s Articles
[李镇华]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘小倩]'s Articles
[吴声昌]'s Articles
[李镇华]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘小倩]'s Articles
[吴声昌]'s Articles
[李镇华]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.